# SDR IPXA3578495

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N26036
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, RT WING INBD MAIN FLAP LOWER SKIN CORRODED UNDER OTBD FAIRING.     REPAIRED FLAP BY REMOVING CORRODED SECTION.  FABRICATED AND BONDED FILLER AND DOUBLER IAW PF SRM 51-70-10-2R-4.
